Follow
Vincenzo Vespri
Title
Cited by
Cited by
Year
Holder estimates for local solutions of some doubly nonlinear degenerate parabolic equations
MM Porzio, V Vespri
Journal of differential equations 103 (1), 146-178, 1993
4371993
Harnack's inequality for degenerate and singular parabolic equations
E DiBenedetto, U Gianazza, V Vespri
Springer, 2012
3352012
Some results on partial differential equations and Asian options
E Barucci, S Polidoro, V Vespri
Mathematical Models and Methods in Applied Sciences 11 (03), 475-497, 2001
1872001
Harnack estimates for quasi-linear degenerate parabolic differential equations
E DiBenedetto, U Gianazza, V Vespri
1722008
Current issues on singular and degenerate evolution equations
E DiBenedetto, JM Urbano, V Vespri
Handbook of Differential Equations: Evolutionary Equations 1, 169-286, 2002
1362002
On the local behaviour of solutions of a certain class of doubly nonlinear parabolic equations
V Vespri
manuscripta mathematica 75 (1), 65-80, 1992
1231992
On maximal regularity for the abstract Cauchy problem
P Cannarsa, V Vespri
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A 5, 165-175, 1986
1011986
Forward, backward and elliptic Harnack inequalities for non-negative solutions to certain singular parabolic partial differential equations
E DiBenedetto, U Gianazza, V Vespri
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 9 (2), 385-422, 2010
912010
Local Space–analiticity of Solutions of Certain Singular Parabolic Equations
E DiBenedetto, Y Kwong, V Vespri
Indiana University Mathematics Journal, 741-765, 1991
761991
On the singular equation β(u)t=Δu
E DiBENEDETTO, V Vespri
Archive for rational mechanics and analysis 132, 247-309, 1995
751995
Generation of analytic semigroups by elliptic operators with unbounded coefficients
P Cannarsa, V Vespri
SIAM journal on mathematical analysis 18 (3), 857-872, 1987
711987
Harnack type inequalities for solutions of certain doubly nonlinear parabolic equations
V Vespri
Journal of mathematical analysis and applications 181 (1), 104-131, 1994
681994
Large time behavior of solutions to a class of doubly nonlinear parabolic equations
JJ Manfredi, V Vespri
Southwest Texas State University, Department of Mathematics, 1994
621994
Generation of analytic semigroups in theL p topology by elliptic operators inR n
P Cannarsa, V Vespri
Israel Journal of Mathematics 61, 235-255, 1988
591988
Decay estimates for evolutionary equations with fractional time-diffusion
S Dipierro, E Valdinoci, V Vespri
Journal of Evolution Equations 19, 435-462, 2019
522019
Local clustering of the non-zero set of functions in W^(1, 1)(E)
E DI BENEDETTO, U Gianazza, V Vespri
ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E …, 2006
472006
The asymptotic profile of solutions of a class of doubly nonlinear equations
G Savaré, V Vespri
Nonlinear Analysis: Theory, Methods & Applications 22 (12), 1553-1565, 1994
441994
Continuity in two dimensions for a very degenerate elliptic equation
F Santambrogio, V Vespri
Nonlinear Analysis: Theory, Methods & Applications 73 (12), 3832-3841, 2010
412010
A new proof of the Hölder continuity of solutions to p-Laplace type parabolic equations
U Gianazza, M Surnachev, V Vespri
Walter de Gruyter GmbH & Co. KG 3 (3), 263-278, 2010
392010
$ L\sp p $-estimates for a class of elliptic operators with unbounded coefficients in $\bold R\sp N$
G Metafune, D Pallara, V Vespri
Houston Journal of Mathematics 31, 605-620, 2005
392005
The system can't perform the operation now. Try again later.
Articles 1–20